Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 21.

Ferrera Cuesta, Juan and Muñoz Fernández, Gustavo Adolfo (2003) A characterization of real Hilbert spaces using the Bochnak complexification norm. Archiv der Mathematik, 80 ( 4). pp. 384-392. ISSN 0003-889X

Azagra Rueda, Daniel and Ferrera Cuesta, Juan and López-Mesas Colomina, Fernando (2006) A maximum principle for evolution Hamilton-Jacobi equations on Riemannian manifolds. Journal of Mathematical Analysis and Applications, 323 (1). pp. 473-480. ISSN 0022-247X

Azagra Rueda, Daniel and Ferrera Cuesta, Juan (2007) Applications of proximal calculus to fixed point theory on Riemannian manifolds. Nonlinear Analysis Theory, Methods & Applications, 67 (1). pp. 154-174. ISSN 0362-546X

Azagra Rueda, Daniel and Ferrera Cuesta, Juan and López-Mesas Colomina, Fernando (2003) Approximate Rolle’s theorems for the proximal subgradient and the generalized gradient. Journal of Mathematical Analysis and Applications, 283 (1). pp. 180-191. ISSN 0022-247X

Ferrera Cuesta, Juan (1998) Convergence of polynomial level sets. Transactions of the American Mathematical Society, 350 (12). 4757-4773.. ISSN 0002-9947

Azagra Rueda, Daniel and Ferrera Cuesta, Juan (2002) Every closed convex set is the set of minimizers of some C1-smooth convex function. Proceedings of the American Mathematical Society, 130 (12). pp. 3687-3692. ISSN 1088-6826

Azagra Rueda, Daniel and Ferrera Cuesta, Juan and Sanz Alonso, Beatriz (2008) Fixed Points and Zeros for Set Valued Mappings on Riemannian Manifolds: A Subdifferential Approach. Set-valued analysis, 16 (5-6). pp. 581-596. ISSN 0927-6947

Azagra Rueda, Daniel and Ferrera Cuesta, Juan (2006) Inf-convolution and regularization of convex functions on Riemannian manifolds of nonpositive curvature. Revista matemática complutense, 19 (2). pp. 323-345. ISSN 1988-2807

Ferrera Cuesta, Juan and Prieto Yerro, M. Ángeles (2004) Kuratowski convergence of holomorphic functions. Monatshefte für Mathematik, 143 (1). 1-12 . ISSN 0026-9255

Ferrera Cuesta, Juan and Puente Muñoz, Maria Jesus de la (1994) Level curves of open polynomial functions on the real plane. Communications in Algebra, 22 (14). pp. 5973-5981. ISSN 0092-7872

Ferrera Cuesta, Juan (1998) Mosco convergence of sequences of homogeneous polynomials. Revista matemática complutense, 11 (1). pp. 31-41. ISSN 1139-1138

Azagra Rueda, Daniel and Ferrera Cuesta, Juan and López-Mesas Colomina, Fernando (2005) Nonsmooth analysis and Hamilton-Jacobi equations on Riemannian manifolds. Journal of Functional Analysis , 220 (2). pp. 304-361. ISSN 0022-1236

Ferrera Cuesta, Juan (2002) Norm-attaining polynomials and differentiability. Studia Mathematica, 151 (1). pp. 1-21. ISSN 0039-3223

Ferrera Cuesta, Juan and Gómez Gil, Javier and Llavona, José G. (1983) On completion of spaces of weakly continuous functions. The Bulletin of the London Mathematical Society, 15 (3). 260-264 . ISSN 0024-6093

Ferrera Cuesta, Juan and Azagra Rueda, Daniel (2005) Proximal calculus on Riemannian manifolds. Mediterranean journal of mathematics, 2 (4). pp. 437-450. ISSN 1660-5446

Azagra Rueda, Daniel and Ferrera Cuesta, Juan and López-Mesas Colomina, Fernando and Rangel, Y. (2007) Smooth approximation of Lipschitz functions on Riemannian manifolds. Journal of Mathematical Analysis and Applications, 326 (2). pp. 1370-1378. ISSN 0022-247X

Ferrera Cuesta, Juan (1982) Spaces of weakly continuous functions. Pacific Journal of Mathematics , 102 (2). pp. 285-291. ISSN 0030-8730

Ferrera Cuesta, Juan and Puente Muñoz, Maria Jesus de la (1996) The asymptotic values of a polynomial function on the real plane. Journal of Pure and Applied Algebra , 106 (3). pp. 263-273. ISSN 0022-4049

Ferrera Cuesta, Juan (2013) The real numbers and real analysis [book review]. European Mathematical Society.

Ferrera Cuesta, Juan and Prieto Yerro, M. Ángeles (1994) The strict topology on spaces of bounded holomorphic functions. Bulletin of the Australian Mathematical Society, 49 (2). pp. 249-256. ISSN 0004-9727

Azagra Rueda, Daniel and Ferrera Cuesta, Juan and Sanz Alonso, Beatriz (2008) Viscosity solutions to second order partial differential equations on Riemannian manifolds. Journal of Differential Equations, 245 (2). pp. 307-336. ISSN 0022-0396

This list was generated on Sun Sep 21 03:16:12 2014 CEST.